Skip to main content

Research Repository

Advanced Search

Mutations of fake weighted projective spaces

Coates, Tom; Gonshaw, Samuel; Kasprzyk, Alexander M.; Nabijou, Navid

Authors

Tom Coates

Samuel Gonshaw

Alexander M. Kasprzyk

Navid Nabijou



Abstract

We characterise mutations between fake weighted projective spaces, and give explicit formulas for how the weights and multiplicity change under mutation. In particular, we prove that multiplicity-preserving mutations between fake weighted projective spaces are mutations over edges of the corresponding simplices. As an application, we analyse the canonical and terminal fake weighted projective spaces of maximal degree.

Citation

Coates, T., Gonshaw, S., Kasprzyk, A. M., & Nabijou, N. (2014). Mutations of fake weighted projective spaces. Electronic Journal of Combinatorics, 21(4),

Journal Article Type Article
Publication Date Oct 16, 2014
Deposit Date Nov 12, 2015
Publicly Available Date Nov 12, 2015
Journal Electronic Journal of Combinatorics
Electronic ISSN 1077-8926
Publisher Electronic Journal of Combinatorics
Peer Reviewed Peer Reviewed
Volume 21
Issue 4
Article Number P4.14
Keywords Lattice Polytopes, Mutations, Cluster Transformations, Mirror Symmetry, Fano Varieties, Canonical Singularities, Terminal Singularities, Projective Space
Public URL http://eprints.nottingham.ac.uk/id/eprint/30732
Publisher URL http://www.combinatorics.org/ojs/index.php/eljc/article/view/v21i4p14
Related Public URLs http://www.combinatorics.org/ojs/index.php/eljc/index
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf

Files


4288-11786-1-PB.pdf (383 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations